MathSciNet Relay Station
MathSciNet bibliographic data
MR2219927 65L12 (65L10)
Lubuma, Jean M.-S.; Patidar, Kailash C. Uniformly convergent non-standard finite difference methods for self-adjoint singular perturbation problems. J. Comput. Appl. Math. 191 (2006), no. 2, 228–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement